# SDR USAA950649

- Difficulty date: June 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: AS66411LS666
- Condition: Inoperative
- Location: Rt
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 944 - EN ROUTE, AC LOST THE RT HYDRAULIC QUANTITY.  THE CAPTAIN DECLARED AN EMERGENCY AND LANDED IN MCO WITHOUT INCIDENT.  MAINTENANCE REPLACED THE ENGINE DRIVEN PUMP, THE PRESSURE LINE FILTER, THE CASE DRAIN FILTER AND HYDRAULIC SYSTEM RETURN LINE FILTER.  OPERATIONS CHECKED GOOD.  REF 95ZZZW811, 95ZZZW812, 95ZZZW813.
